Generalizations of the Hermite-Hadamard type inequalities for functions whose derivatives are s-convex

[img]
Preview
document.pdf - Published Version (338kB) | Preview
Available under license: Creative Commons Attribution

Alomari, MW, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kirmaci, US (2013) Generalizations of the Hermite-Hadamard type inequalities for functions whose derivatives are s-convex. Acta et Commentationes Universitatis Tartuensis de Mathematica, 17 (2). pp. 157-169. ISSN 1406-2283

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40517
DOI https://doi.org/10.12697/ACUTM.2013.17.14
Official URL http://acutm.math.ut.ee/index.php/acutm/article/vi...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords inequalities; Hermite–Hadamard type inequality; s-convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login